Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Red bumps and sores on foreskin and white discharge. What is wrong?

Hello, I am a 15 year old uncircumcised male. Recently I have gotten red bumps and soreness on the inside if my foreskin with some small white discharge . I masturbate regularly. It burns when it touches anything. I have never had sex. Oral or anything. I clean under it everyday without soap or anything, just water. Help please?
Asked On : Sat, 30 Mar 2013
Answers:  1 Views:  99
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Urologist 's  Response
Jul 2016
Thanks for your query.Based on the facts that you have posted it appears that you have developed what is termed as Posthatitis.
This could be due to fungal infection Candidiasis.

Take some anti fungal medication like FLucanozole twice daily for 5 days along with some anti fungal gel like Micanozole for local application over foreskin.

Observe proper personal hygiene by cleaning the genitals with warm water twice daily.
It should get cured in a week.
Answered: Mon, 1 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor